# SDR SWAA2021122856229

- Difficulty date: December 25, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737
- Aircraft serial: 36716
- Aircraft time: 44,250 hours, 22,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD ENTRY ESCAPE SLIDE DROPPED OUT OF CONTAINER ; / [01] R&R FWD ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06
